Selegeline


#1

Hi,

I have had selegeline increased from 5mg to 10mg.I have been on the increased dose for nearly a week and my symptoms are getting worse.Can  anyone tell me how long before they saw an improvement in their symptoms.

Thanks Anne 


#2

Hi Anne,

 

Everyone is different but we saw no benefit so OH stopped taking it. Hope you find it better than we did.


#3

Hi Anne,

I find with all these meds that the first week after increasing you do feel worse. Give it a couple of weeks and if no better give nurse or consultant a call before doing anything. 


#4

Hi Benji ,

Now on holiday have put it back to 5mg will up it again when home and take it from there thanks a lot for your reply.

Anne


#5

Hi Divine,

Thanks for your reply. Will up it again when home ,on holiday now and cut it back to 5mg,will see how it goes when home and back to 10mg,and will phone the consultant then.Thanks Anne